Signature invariants of links from irregular covers and non-abelian covers

Cited 11 time in webofscience Cited 0 time in scopus
  • Hit : 703
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorCha, JCko
dc.contributor.authorKo, Ki-Hyoungko
dc.date.accessioned2013-03-02T20:19:47Z-
dc.date.available2013-03-02T20:19:47Z-
dc.date.created2012-02-06-
dc.date.created2012-02-06-
dc.date.issued1999-07-
dc.identifier.citationMATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, v.127, pp.67 - 81-
dc.identifier.issn0305-0041-
dc.identifier.urihttp://hdl.handle.net/10203/75351-
dc.description.abstractSignature invariants of odd dimensional links from irregular covers and nonabelian covers of complements are obtained by using the technique of Casson and Gordon. We show that the invariants vanish fdr slice links and can be considered as invariants under F-m-link concordance. We illustrate examples of links that are not slice but behave as slice links for any invariants from abelian covers.-
dc.languageEnglish-
dc.publisherCAMBRIDGE UNIV PRESS-
dc.subjectCOBORDISM-
dc.subjectCONCORDANCE-
dc.titleSignature invariants of links from irregular covers and non-abelian covers-
dc.typeArticle-
dc.identifier.wosid000082056400006-
dc.identifier.scopusid2-s2.0-22644448577-
dc.type.rimsART-
dc.citation.volume127-
dc.citation.beginningpage67-
dc.citation.endingpage81-
dc.citation.publicationnameMATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY-
dc.contributor.localauthorKo, Ki-Hyoung-
dc.contributor.nonIdAuthorCha, JC-
dc.type.journalArticleArticle-
dc.subject.keywordPlusCOBORDISM-
dc.subject.keywordPlusCONCORDANCE-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 11 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0